Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 314, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2018, 9:21 PM EDT for Catoosa County, Walker County, Whitfield County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2018, 9:21 PM EDT (01:21 UTC)
- Expired
- Aug 17, 2018, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 9:40 PM EDT | TSTM WND DMG | 2 E Boynton, GA | TREE REPORTED DOWN ON POLLARD RD NEAR THE INTERSECTION WITH BOYNTON DR. |
| Aug 17, 9:55 PM EDT | TSTM WND DMG | 3 Wnw Dawnville, GA | TREE REPORTED DOWN ON BEAVERDALE RD NEAR THE INTERSECTION WITH CHEROKEE ESTATE RD NE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
349
WUUS52 KFFC 180121
SVRFFC
GAC047-295-313-180200-
/O.NEW.KFFC.SV.W.0314.180818T0121Z-180818T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
921 PM EDT FRI AUG 17 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Northern Whitfield County in northwestern Georgia...
North central Walker County in northwestern Georgia...
* Until 1000 PM EDT.
* At 920 PM EDT, a severe thunderstorm was located over Blue Spring,
or near Ringgold, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Rossville, Chickamauga, Varnell,
Tunnel Hill, Cohutta, Lakeview, Indian Springs, Wood Station, Rocky
Face, Graysville, Blue Spring, Fairview, Boynton, Beaumont,
Beaverdale, Dawnville and Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
3487 8482 3486 8484 3485 8484 3484 8486
3482 8485 3479 8487 3478 8523 3486 8529
3499 8530
TIME...MOT...LOC 0120Z 255DEG 30KT 3488 8520
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
921
WWUS52 KFFC 180134
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
934 PM EDT FRI AUG 17 2018
GAC295-180142-
/O.CAN.KFFC.SV.W.0314.000000T0000Z-180818T0200Z/
Walker GA-
934 PM EDT FRI AUG 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WALKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, and therefore, the warning has been cancelled.
LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
3487 8482 3486 8484 3485 8484 3484 8486
3482 8485 3479 8487 3478 8520 3485 8520
3486 8526 3499 8526
TIME...MOT...LOC 0132Z 255DEG 30KT 3491 8508
$$
GAC047-313-180200-
/O.CON.KFFC.SV.W.0314.000000T0000Z-180818T0200Z/
Catoosa GA-Whitfield GA-
934 PM EDT FRI AUG 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CATOOSA AND NORTHERN WHITFIELD COUNTIES...
At 932 PM EDT, a severe thunderstorm was located over Ringgold,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Indian Springs, Wood Station, Rocky Face, Graysville, Blue Spring,
Boynton, Beaumont, Beaverdale, Dawnville, Lakeview, East Ridge and
Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
3487 8482 3486 8484 3485 8484 3484 8486
3482 8485 3479 8487 3478 8520 3485 8520
3486 8526 3499 8526
TIME...MOT...LOC 0132Z 255DEG 30KT 3491 8508
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 8:40 PM EDT, 41 minutes earlier.
Area forecast discussion, Aug 17, 8:40 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 840 PM EDT Fri Aug 17 2018 .PREV DISCUSSION... /issued 226 PM EDT Fri Aug 17 2018/ SHORT TERM /Tonight through Saturday Night/... Moisture has noticeably returned to the area with surface dewpoints back in the 70s and precipitable water near or above the two inch threshold. As weak upper disturbances make their way through the deepening upper trough over the Tennessee Valley, scattered showers and thunderstorms have developed across the area. This convection will continue into the evening with a gradual diminishing in coverage into the overnight hours. With SBCAPE around 2000 J/kg, a couple of briefly strong or an isolated severe thunderstorm cannot be ruled out through the evening, though weak shear and unimpressive downdraft CAPE should help limit the overall severe threat. Given the aforementioned PWs, locally heavy rainfall will be possible. On Saturday, the surface front will settle farther southeastward into the Tennessee Valley as the upper trough axis shifts eastward. With the trough axis over the area providing forcing amid continued southwest surface flow, widespread showers and thunderstorms are expected on Saturday. Weaker shear on Saturday should further limit the severe threat, though locally heavy rainfall will again be possible as PWs remain elevated above 2". With continued increased cloud cover and convection, high temperatures on Saturday will be held largely into the 80s for most locations. RW LONG TERM /Sunday through Friday/... Unsettled weather to persist through much of the long term portion of the forecast. An old stationary boundary will remain situated near the GA/TN/NC state line early in the period. The airmass south of this boundary will remain moist and unstable as Gulf moisture continues to be funneled northward into the region through early next week. The stationary boundary will begin to push northward by early next week as a cool front begins to move into the Lower Mississippi River Valley. This front will slowly move through the CWFA late Tuesday into Wednesday. A slightly drier airmass is expected to settle on the back side of this boundary. However, not confident on exactly how far this boundary will push, especially this time of year. Above normal chances for precipitation will continue through Wednesday. Temps slightly below normal are expected. NListemaa && .AVIATION... 00Z UPDATE... Additional TSRA has developed over portions of CSG but by and large, activity has remained just outside of the terminals this evening. Have kept TEMPO in at CSG but will try to get by with just VCSH at remaining sites. Low clouds look to return tonight and have IFR cigs in for all but MCN at this time. These clouds will transition to VFR cigs and developing TSRA tomorrow afternoon requiring a Prob30 for all sites. //ATL CONFIDENCE...00Z UPDATE... Medium on IFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 71 86 / 40 60 50 50 Atlanta 72 84 72 86 / 30 70 50 50 Blairsville 67 79 66 81 / 60 70 60 40 Cartersville 72 83 70 85 / 50 70 50 50 Columbus 73 88 73 88 / 40 60 40 60 Gainesville 71 83 70 85 / 40 70 50 40 Macon 72 88 72 88 / 30 60 40 50 Rome 72 84 71 86 / 60 70 50 40 Peachtree City 72 85 71 86 / 30 60 50 50 Vidalia 73 90 74 90 / 50 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....NListemaa AVIATION...Deese
Hazardous weather outlook, Aug 17, 10:14 AM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1014 AM EDT Fri Aug 17 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1014 AM EDT Fri Aug 17 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms can be expected over much of Georgia through tonight. A few storms could be strong to severe with damaging winds, frequent lightning and heavy rainfall. The most likely area for severe storms will be along and north of a line from Carrollton to Atlanta to Gainesville. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms are expected across the area through Wednesday. A few storms could be strong to severe with gusty winds, frequent lightning and heavy rainfall. Isolated to scattered thunderstorms will be possible on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 17, 6:56 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT FRI AUG 17 2018
GAZ048-057>059-070-071-172345-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Newton GA-Henry GA-
656 PM EDT FRI AUG 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN LAMAR...
NORTHERN MONROE...SOUTHWESTERN JASPER...SOUTHERN NEWTON AND
SOUTHEASTERN HENRY COUNTIES UNTIL 745 PM EDT...
At 655 PM EDT...a strong thunderstorm was over Jackson, moving
northeast at 15 mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Jackson, Monticello, Flovilla, Jenkinsburg, Stewart, Turtle Cove,
Worthville, McKibben, High Falls State Park, Blount, Eudora, North
Alcovy, McElheneys Crossroads, Indian Springs State Park,
Fincherville and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3349 8388 3338 8370 3319 8370 3317 8407
3327 8411 3329 8409 3330 8411 3330 8412
TIME...MOT...LOC 2255Z 246DEG 14KT 3328 8396
WIND...40MPHSpecial weather statement, Aug 17, 7:54 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT FRI AUG 17 2018
GAZ001-002-180030-
Walker GA-Dade GA-
754 PM EDT FRI AUG 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WALKER AND DADE COUNTIES
UNTIL 830 PM EDT...
At 751 PM EDT...a line of strong thunderstorms extended from west of
Cole City through west of Rising Fawn, moving east at 30 mph.
HAZARD...40 to 50 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Trenton, Chickamauga, Lookout Mountain, Rising Fawn, Cole City,
Wildwood, Stephensville, New England, Morganville, Cloudland Canyon
State Park, Hooker, Cooper Heights and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3483 8531 3459 8544 3459 8553 3498 8560
3499 8529
TIME...MOT...LOC 2351Z 252DEG 26KT 3513 8579 3498 8572 3487 8570 3474
8572 3453 8584
WIND...50MPHSpecial weather statement, Aug 17, 8:24 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
824 PM EDT FRI AUG 17 2018
GAZ001-002-011-180115-
Chattooga GA-Walker GA-Dade GA-
824 PM EDT FRI AUG 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTOOGA...SOUTHWESTERN
WALKER AND SOUTHWESTERN DADE COUNTIES UNTIL 915 PM EDT...
At 822 PM EDT...a line of strong thunderstorms extended from west of
Cedar Grove through west of Summerville, moving northeast at 35
mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Summerville, Chickamauga, Trion, Lyerly, Menlo, Center Post, Rising
Fawn, Cloudland, Berryton, Chattoogaville, Cooper Heights and James
H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3487 8527 3437 8534 3433 8547 3476 8556
TIME...MOT...LOC 0022Z 236DEG 32KT 3483 8564 3434 8573
WIND...40MPHSpecial weather statement, Aug 17, 8:39 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT FRI AUG 17 2018
GAZ001>003-180115-
Catoosa GA-Walker GA-Dade GA-
839 PM EDT FRI AUG 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA...NORTHWESTERN WALKER AND
DADE COUNTIES UNTIL 915 PM EDT...
At 837 PM EDT...strong thunderstorms extended from Lookout Mountain
to near Cloudland Canyon State Park to near Rising Fawn, moving
northeast at 40 mph.
HAZARD...40 to 50 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Blue Spring, Fairview, Chattanooga Valley, Cloudland
Canyon State Park, Hooker, Rock Spring, Noble, Lakeview, Indian
Springs, Graysville, Cole City, Wildwood, Stephensville and Boynton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8505 3488 8507 3474 8528 3487 8528
3476 8556 3498 8560
TIME...MOT...LOC 0037Z 237DEG 35KT 3497 8535 3486 8543 3479 8558
WIND...50MPHSpecial weather statement, Aug 17, 8:47 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
847 PM EDT FRI AUG 17 2018
GAZ048-056-058-059-070>072-180130-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Spalding GA-Newton GA-
847 PM EDT FRI AUG 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN LAMAR...
MONROE...NORTHWESTERN JONES...JASPER...SOUTHEASTERN SPALDING AND
SOUTHEASTERN NEWTON COUNTIES UNTIL 930 PM EDT...
At 845 PM EDT...strong thunderstorms extended from around Orchard
Hill to Jackson, Flovilla, Forsyth and Russellville, moving
northeast at 25 mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Jackson, Forsyth, Monticello, Flovilla, Jenkinsburg, Orchard Hill,
Stewart, Turtle Cove, Worthville, Round Oak, Russellville, Blount,
Eudora, Liberty Hill, North Alcovy, McElheneys Crossroads, Collier,
Juliette, Johnstonville and Fincherville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3322 8424 3330 8412 3330 8407 3332 8407
3331 8406 3334 8403 3336 8403 3336 8401
3339 8397 3340 8397 3353 8378 3329 8357
3299 8363 3287 8397
TIME...MOT...LOC 0045Z 230DEG 20KT 3327 8401 3311 8386 3291 8393
WIND...40MPHSpecial weather statement, Aug 17, 9:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
912 PM EDT FRI AUG 17 2018
GAZ001>004-011-012-019-180200-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Dade GA-
Floyd GA-
912 PM EDT FRI AUG 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...WESTERN GORDON...NORTHEASTERN DADE AND FLOYD
COUNTIES UNTIL 1000 PM EDT...
At 910 PM EDT...strong thunderstorms extended from Rossville to
Lafayette to near Chattoogaville, moving east at 25 mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Dalton, Calhoun, Lafayette, Summerville, Ringgold, Fort
Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout Mountain,
Tunnel Hill, Cohutta, Resaca, Plainville, Shannon, Lyerly, Center
Post and Pinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8482 3492 8484 3487 8482 3486 8484
3481 8486 3480 8484 3478 8488 3472 8486
3471 8487 3472 8491 3471 8494 3467 8488
3467 8489 3468 8494 3462 8491 3439 8499
3439 8501 3425 8504 3427 8544 3498 8546
TIME...MOT...LOC 0110Z 259DEG 22KT 3497 8530 3470 8530 3431 8541
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 40 min |
| Aug 17, 8:24 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 51 min |
| Aug 17, 8:39 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 36 min |
| Aug 17, 8:47 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Monroe | 43 min |
| Aug 17, 9:12 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 48 min |
| Aug 17, 9:26 PM EDT | Special Weather Statement | FFC | Greene, Jasper, Morgan, Putnam | 49 min |
| Aug 17, 9:48 PM EDT | Special Weather Statement | FFC | Floyd, Gordon, Murray, Whitfield | 42 min |
| Aug 18, 2:37 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 18, 3:25 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Jones, Monroe, Peach | 50 min |
| Aug 18, 3:29 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter, Webster | 46 min |
| Aug 18, 3:54 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 51 min |
| Aug 18, 4:08 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Montgomery, Pulaski, Telfair and 2 more | 37 min |
| Aug 18, 4:25 PM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Gwinnett, Jackson, Rockdale and 1 more | 50 min |
| Aug 18, 4:40 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 50 min |
| Aug 18, 4:51 PM EDT | Special Weather Statement | FFC | Treutlen | 39 min |
| Aug 18, 4:53 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 52 min |
| Aug 18, 5:11 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 49 min |
| Aug 18, 5:17 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Newton, Rockdale | 43 min |
| Aug 18, 5:26 PM EDT | Special Weather Statement | FFC | Emanuel | 49 min |
| Aug 18, 5:52 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee | 38 min |
| Aug 18, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 40 min |
| Aug 18, 7:41 PM EDT | Special Weather Statement | FFC | Banks, Hall | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.